# SDR 20001025SH012

- Difficulty date: October 3, 2000
- Submitted: October 25, 2000
- Operation: General aviation
- Aircraft: N4141U
- Make and model: Piper PA-28-181
- Aircraft serial: 2843125
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 62701104
- Condition: Frayed
- Location: Stab Trim
- Part time: 2,440 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM CABLE FRAYED (FORWARD).  (X)
